| Model Number |
5816 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Pocket Erosion (2013)
| Date of Event |
10/23/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A device history record (dhr) review was performed and all required manufacturing processes and inspections steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.Review of the sterilization records confirmed normal sterilization cycles for the products.The cause of infection could not be determined.
Event or Problem Description
It was reported a patient presented with an infection and erosion.Their system was explanted in a procedure on (b)(6) 2023.Post-procedure the patient was stable.